Volume 2014

Extension of a theorem due to Ramanujan
Medhat A. Rakha, Mohammed M. Awad, Arjun K. Rathie
Volume 2014, Year 2014 Article ID jiasc-00072, 9 Pages
Published: 16 December 2014

Application of the homotopy perturbation method and the homotopy analysis method for the dynamics of tobacco use and relapse
Anant Kant Shukla, Hector Vazquez-Leal, T R Ramamohan, Luis Hernandez-Martinez, S. Srinivas, J. Huerta-Chua
Volume 2014, Year 2014 Article ID jiasc-00064, 21 Pages
Published: 28 November 2014

Computing the fuzzy Laplace transform via Homotopy Perturbation Method
M. Paripour, T. Lotfi, N. Najafi
Volume 2014, Year 2014 Article ID jiasc-00059, 13 Pages
Published: 18 October 2014

A new approach for trapezoidal approximation of fuzzy numbers using WABL distance
R. Ezzati, Y. Koochakpoor, N. Goodarzi, M. Maghasedi
Volume 2014, Year 2014 Article ID jiasc-00020, 9 Pages
Published: 12 August 2014

A New Method for Ranking Normal and Non-normal Fuzzy Numbers
N. Parandin, Z. Kaveh, P. Kousari
Volume 2014, Year 2014 Article ID jiasc-00032, 12 Pages
Published: 12 August 2014

A new homotopy perturbation method for solving linear and nonlinear Schrödinger equations
Z.Ayati, J. Biazar, S. Ebrahimi
Volume 2014, Year 2014 Article ID jiasc-00062, 8 Pages
Published: 12 August 2014

Symmetry analysis of Black-Scholes equation for small values of volatility and rate of return
M. Nadjafikhah, A. Mokhtary
Volume 2014, Year 2014 Article ID jiasc-00054, 10 Pages
Published: 10 July 2014

The Variational Iteration Method for Solving Fuzzy Duffing's Equation
A.F. Jameel
Volume 2014, Year 2014 Article ID jiasc-00053, 14 Pages
Published: 13 June 2014

Path Tracking of dynamics of a Chaotic Memristor Circuit
H. Vazquez-Leal, Y. Khan, U. Filobello-Nino, V. M. Jimenez-Fernandez, A. Diaz-Sanchez, A. Herrera-May, R. Castaneda-Sheissa, L. F. Cisneros-Sinencio, J. Sanchez-Orea
Volume 2014, Year 2014 Article ID jiasc-00052, 18 Pages
Published: 25 May 2014

A Numerical Approach for Solving Optimal Control Problems Using the Boubaker Polynomials Expansion Scheme
B. Kafash, A. Delavarkhalafi, S. M. Karbassi, K. Boubaker
Volume 2014, Year 2014 Article ID jiasc-00033, 18 Pages
Published: 23 April 2014

A finite difference alternating segment scheme of parallel computations for solving heat equation
Ahmad Reza Haghighi, Mohammad Shahbazi Asl
Volume 2014, Year 2014 Article ID jiasc-00055, 10 Pages
Published: 16 March 2014

Numerical Solution of One-dimensional Telegraph Equation using Cubic B-spline Collocation Method
J. Rashidinia, S. Jamalzadeh, F. Esfahani
Volume 2014, Year 2014 Article ID jiasc-00042, 8 Pages
Published: 16 February 2014

Composition Operators on Laguerre-Cauchy Type Spaces
El-Bachir Yallaoui
Volume 2014, Year 2014 Article ID jiasc-00041, 9 Pages
Published: 11 January 2014